# SDR ASAA2016111118620

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,134 hours, 11,836 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU POWER WILL NOT CONNECT TO AIRPLANE. APU GEN CONT UNIT CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  ACCOMPLISHED GVI OF CIRCUIT BREAKER AND ASSOCIATE ACCESSIBLE WIRING, NO DEFECTS NOTE. RESET THE CIRCUIT BREAKER IAW AMM 20-60-01-860-801. ACCOMPLISHED FIM 24-21 TASK 820. APU OPS CHECKED OKAY.
